Top answers from doctors based on your search:
Disclaimer

hypovolemic shock medication

A 47-year-old member asked:
Dr. Rajesh Boorgu
26 years experience Nephrology and Dialysis
Massive fluid losses: This can be either from excessive diarrhea, blood loss, or sometimes from diuretic use. There may be many other causes but usually fluid losses in the ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. James Cain
35 years experience Nephrology and Dialysis
IV fluids: Hypovolemia means low blood volume, the immediate response is usually intravenous fluid such as saline. The reason for the fluid loss needs to be dete ... Read More
A 52-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
LOTS OF IV FLUIDS: Blood products if due to blood loss.
A 48-year-old member asked:
Dr. Quresh Khairullah
41 years experience Nephrology and Dialysis
See below: This is a medical emergency depends on cause generally intravenous fluids and medication to support blood pressure other treatments depend on specifi ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month